Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 34, NWS St. Louis, MO

June 8, 2015Monroe County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 8, 2015, 3:38 AM CDT for Monroe County, Missouri. It took effect at Jun 8, 2015, 3:48 AM CDT. It was in force for 54 hr.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 3:38 AM CDT (08:38 UTC)
In effect from
Jun 8, 2015, 3:48 AM CDT
Expired
Jun 10, 2015, 9:35 AM CDT
In force
54 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Monroe County, MO

The radar

The St Louis radar (KLSX), 158 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fork Salt River near Holliday (PMZM7). The gauge peaked at 18.90 ft at Jun 8, 2015, 2:00 PM CDT.

actionminormoderate510152006/0806/0906/1006/11
Action stage
15 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05506350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WGUS43 KLSX 080838
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
338 AM CDT MON JUN 8 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Mid Fork Salt River near Holliday affecting Monroe County

.This Flood Warning is a result of 2 to 3 inches of rain that fell Sunday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC137-090838-
/O.NEW.KLSX.FL.W.0034.150608T0848Z-150609T1217Z/
/PMZM7.1.ER.150608T0848Z.150608T1000Z.150608T1017Z.UU/
338 AM CDT MON JUN 8 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Mid Fork Salt River near Holliday
* through 8am this morning.  
* At  3:00 AM Monday the stage was 16.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is expected to crest just over 17 feet between now and 5 am,
  and it will then begin to recede quickly.   
* Impact:  At 17.5 feet...Water exits the right bank downstream of the
  State Highway A bridge.
* Impact:  At 14.7 feet...Water begins leaving the banks at the State 
  Highway A bridge north of Holliday.

&&

LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
8 follow-up statements
018 
WGUS83 KLSX 081129
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
629 AM CDT MON JUN 8 2015

...The flood warning continues for the following river in 
Missouri...
 
 
  Mid Fork Salt River near 
  
        Holliday 
  

.This Flood Warning is a result of 2-3 inches of rainfall across portions
of the basin last evening...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC137-091129-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150611T0800Z/
/PMZM7.1.ER.150608T0837Z.150609T0000Z.150610T0600Z.UU/
629 AM CDT MON JUN 8 2015

The Flood Warning continues for
  The Mid Fork Salt River near Holliday
* Until late Tuesday night.
* At 6:00 AM Monday the stage was 17.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to crest near 18.8 feet early this evening.
  Additional rises are possible.
* Impact:  At 18.1 feet...Water exits the left bank downstream of the 
  State Highway A bridge.  Adjacent fields begin to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/09  06/10  06/11  06/12  06/13

Salt River
  Holliday        17.0   17.80      18.6   15.3    5.6    5.2    4.9       


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
861 
WGUS83 KLSX 081143
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
643 AM CDT MON JUN 8 2015

...The flood warning continues for the following river in 
Missouri...
 
 
  Mid Fork Salt River near 
  
        Holliday  
  

.This Flood Warning is a result of 2-3 inches of rainfall last evening
across portions of the basin...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC137-091143-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150610T1100Z/
/PMZM7.1.ER.150608T0837Z.150609T0000Z.150609T0900Z.UU/
643 AM CDT MON JUN 8 2015

The Flood Warning continues for
  The Mid Fork Salt River near Holliday
* Until Tuesday morning.
* At 6:30 AM Monday the stage was 17.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to crest near 18.8 feet this
  evening. 
* Impact:  At 19.0 feet...Wastewater lift station begins flooding at 
  about this height.  Water was 16 ft deep in July 2008.
* Impact:  At 18.1 feet...Water exits the left bank downstream of the 
  State Highway A bridge.  Adjacent fields begin to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/09  06/10  06/11  06/12  06/13

Salt River
  Holliday        17.0   17.92      16.1    9.0    6.1    4.9    4.4


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
804 
WGUS83 KLSX 081458
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT MON JUN 8 2015

...The flood warning continues for the following rivers in 
Missouri...

 
  Cuivre River near Troy 
  

  Mid Fork Salt River near Holliday 
  

.This Flood Warning is a result of 1-3 inches of rainfall across the
area...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-091458-
/O.EXT.KLSX.FL.W.0037.150608T1532Z-150610T1507Z/
/TRYM7.1.ER.150608T1532Z.150609T0000Z.150609T1507Z.NO/
958 AM CDT MON JUN 8 2015

The Flood Warning continues for
  The Cuivre River near Troy
* Until Tuesday morning.
* At 9:30 AM Monday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will rise above flood stage late this 
  morning and is forecast to crest near 23.8 feet this evening.
  Additional rises are possible.
* Impact:  At 23.5 feet...Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.
* Impact:  At 23.2 feet...Gravens Road begins flooding north of 
  Highway C.
* Impact:  At 23.1 feet...Water begins covering Frenchman Bluff Road 
  (County Road 658) just west of the Cuivre River bridge.
* Impact:  At 23.0 feet...Considerable agricultural land is flooded 
  between Troy and Moscow Mills.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/09  06/10  06/11  06/12  06/13

Cuivre River
  Troy            21.0   20.20      22.3   14.7   11.5   10.0    9.0


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC137-091458-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150610T1031Z/
/PMZM7.1.ER.150608T0837Z.150609T0000Z.150609T0831Z.UU/
958 AM CDT MON JUN 8 2015

The Flood Warning continues for
  The Mid Fork Salt River near Holliday
* Until late tonight.
* At 9:30 AM Monday the stage was 18.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to crest near 18.8 feet this
  evening before falling back below flood stage overnight tonight.
* Impact:  At 19.0 feet...Wastewater lift station begins flooding at 
  about this height.  Water was 16 ft deep in July 2008.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/09  06/10  06/11  06/12  06/13

Salt River
  Holliday        17.0   18.47      15.9    8.9    6.0    4.9    4.4


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
252 
WGUS83 KLSX 090211
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CDT MON JUN 8 2015

...The flood warning continues for the following river in Missouri...
 
  
           The Mid Fork Salt River near
           
               ...Holliday
               

.This Flood Warning is a result of 1 to 2 inch rainfall in the
past 24 hours...


PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC137-100211-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150610T0552Z/
/PMZM7.1.ER.150608T0837Z.150608T1845Z.150609T0352Z.UU/
911 PM CDT MON JUN 8 2015

The Flood Warning continues for
  the Mid Fork Salt River near Holliday.
* At 9 PM Monday the stage was 17.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast: The river will fall below flood stage tonight.
* Impact:  At 17.5 feet...Water exits the right bank downstream of the
  State Highway A bridge.
* Impact:  At 14.7 feet...Water begins leaving the banks at the State 
  Highway A bridge north of Holliday.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/09  06/10  06/11  06/12  06/13

Salt River
  Holliday        17.0   17.80      13.1    6.2    4.9    4.5    4.5


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
993 
WGUS83 KLSX 091116
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
616 AM CDT TUE JUN 9 2015

...The flood warning continues for the following rivers in 
Missouri...

 
  Cuivre River near Troy 

  Mid Fork Salt River near Holliday  
  

.This Flood Warning is a result of heavy rainfall across the basins
Sunday evening...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-101116-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-150610T1630Z/
/TRYM7.1.ER.150608T1515Z.150609T1200Z.150609T1630Z.NO/
616 AM CDT TUE JUN 9 2015

The Flood Warning continues for
  The Cuivre River near Troy
* Until early this afternoon.
* At 6:00 AM Tuesday the stage was 22.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river crested near 24.5 feet last evening and is forecast
  to fall below flood stage around noon today.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/10  06/11  06/12  06/13  06/14

Cuivre River
  Troy            21.0   22.64      11.6    8.2    7.3    7.0    6.8


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC137-101115-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150610T2000Z/
/PMZM7.1.ER.150608T0837Z.150608T1845Z.150609T1800Z.UU/
616 AM CDT TUE JUN 9 2015

The Flood Warning continues for
  The Mid Fork Salt River near Holliday
* Until this evening.
* At 6:00 AM Tuesday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to remain just above flood stage through
  early this afternoon before falling back below flood stage by this evening.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/10  06/11  06/12  06/13  06/14

Salt River
  Holliday        17.0   17.20       6.2    4.9    4.5    4.5    4.4


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
810 
WGUS83 KLSX 091436
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
936 AM CDT TUE JUN 9 2015

...The flood warning continues for the following river in 
Missouri...

 
  Mid Fork Salt River near 
  
        Holliday 
  

.This Flood Warning is a result of heavy rainfall across the basin
last Sunday evening...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC137-101436-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150611T0245Z/
/PMZM7.1.ER.150608T0837Z.150608T1845Z.150610T0045Z.UU/
936 AM CDT TUE JUN 9 2015

The Flood Warning continues for
  The Mid Fork Salt River near Holliday
* Until this evening.
* At 9:00 AM Tuesday the stage was 17.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to stay near 17.3 feet through early this
  afternoon and then fall back below flood stage this evening.
* Impact:  At 17.5 feet...Water exits the right bank downstream of the
  State Highway A bridge.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/10  06/11  06/12  06/13  06/14

Salt River
  Holliday        17.0   17.26      15.4   11.8    9.2    7.0    5.9


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
372 
WGUS83 KLSX 100210
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT TUE JUN 9 2015

...The flood warning continues for the following river in 
Missouri...
 
  Mid Fork Salt River near Holliday

.This Flood Warning is a result of recent heavy rainfall...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC137-110210-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150611T0800Z/
/PMZM7.1.ER.150608T0837Z.150608T1845Z.150610T0600Z.UU/
910 PM CDT TUE JUN 9 2015

The Flood Warning continues for
  the Mid Fork Salt River near Holliday
* until late Wednesday night.
* At  9:00 PM Tuesday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Forecast:  The river has crested and is forecast to fall below flood stage
  around midnight tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/10  06/11  06/12  06/13  06/14

Salt River
  Holliday        17.0   17.23      16.3   12.1    9.1    7.1    6.0


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
481 
WGUS83 KLSX 101435
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
935 AM CDT WED JUN 10 2015

...The flood warning is cancelled for the following river in Missouri...
 
  
              The Mid Fork Salt River near
              
                  ...Hollidayy



&&

MOC137-101505-
/O.CAN.KLSX.FL.W.0034.000000T0000Z-150611T0800Z/
/PMZM7.1.ER.150608T0837Z.150608T1845Z.150610T0630Z.UU/
935 AM CDT WED JUN 10 2015

The Flood Warning is cancelled for
  the Mid Fork Salt River near Holliday.
* At 9 AM Wednesday the stage was 16.2 feet.
* Flood stage is 17.0 feet.
* The river fell below flood stage at 1:30 AM Wednesday.
* Forecast: The river will fall to 11.9 feet by tomorrow morning.
* Impact:  At 14.7 feet...Water begins leaving the banks at the State 
  Highway A bridge north of Holliday.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/11  06/12  06/13  06/14  06/15

Salt River
  Holliday        17.0   16.18      11.9    9.0    7.1    6.0    5.5


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 8, 12:58 AM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 8, 12:58 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1258 AM CDT Mon Jun 8 2015

.SHORT TERM:  (Through Late Tonight)
Issued at 317 PM CDT Sun Jun 7 2015

Primary concern for tonight will be on severe weather. Currently
anticipate a shortwave near STJ traveling ENE to help initiate a
corridor of strong to severe storms near the IA/MO border. As the
synoptic cold front slides slowly south and eastward...additional
development should occur along/ahead of it by this evening.
Certainly ample instability (SBCAPE aoa 3000 J/kg) which compensates
for the more marginal deep-layer shear values (~20-25 knots). Best
odds of more widespread strong/severe storms continues to be across
portions of northeast MO...west-central IL where best combination of
forcing for ascent...instability...and shear will be collocated.
Multicells with possible bowing segments will likely occur with
damaging winds the primary threat. Large hail will also be
possible...particularly with any cells that stay discrete and gain
the ability to rotate. As we head deeper into the
evening...instability will wane a bit so a bit lesser of a threat
for severe weather roughly from I-70 and south. Heavy rain also is a
possible threat with any training convection which is possible as
flow becomes more and more parallel to baroclinic zone. Behind the
effective frontal boundary...also expecting widespread shra w/
embedded thunder to affect the CWA through the late night hours.

Gosselin

.LONG TERM:  (Monday through Next Sunday)
Issued at 317 PM CDT Sun Jun 7 2015

(Monday)

Models show decent lift thru the column at 12z from near what should
be the low level frontal zone still expected to be just north and
west of STL metro but this will sweep thru much of the CWA by
midday.  Prefer at or above higher MET MOS PoPs for most areas
because of this, but it also looks like the further south expected
position of the front Monday afternoon will limit the area where
re-development of TSRA can occur.  Trimmed this area a bit and
limited mainly to the far southern counties just south of KFAM.
Still believe there will at least be a marginal threat for severe
with combo of moderately unstable air and decent bulk shear, but the
window of opportunity will be small spatially and temporally for a
short period of the afternoon in parts of southeast MO.

Despite being behind the cold front for most of the day, should
still see a warm day with mid-upper 80s for maxes expected, save in
parts of southeast MO where more persistent cloud and better rain
chances will limit their warmup.

(Tuesday - Wednesday)

Quiet period expected with NW flow aloft, with reduced moisture
thru the column and lack of any fronts or clear upper level
disturbances until late Wednesday.  Very warm temps expected, with
maxes each day in the upper 80s and lower 90s.

(Thursday - Next Sunday)

SW flow aloft pattern resumes, bringing back occasional upper level
disturbances, moisture increasing thru the column, and a surface
frontal boundary lingering.  This will result in above climo PoPs
thru much of this period, meaning persistent 30% chances and higher.
Temps look to be at least seasonably warm if not remaining above
average thru the period.

TES
&&

.AVIATION:  (For the 06z TAFs through 06z Monday Night)
Issued at 1257 AM CDT Mon Jun 8 2015

Gust front from line of storms in process of moving through TAF
sites along I-70 corridor with winds veering to the north. Then as
storms move in, winds to back to the west a bit. Kept predominant
MVFR thunderstorm mention through 09z Monday, then just went
showers with vicinity thunder mention til daybreak. As for KUIN,
most of rain has moved out of area, so just have vicinity shower
mention through 07z Monday. Otherwise, west to northwest winds to
prevail through forecast period, picking up to between 10 and 15
kts by midday today, before diminishing towards sunset.

Specifics for KSTL:
Gust front from line of storms in process of moving through metro
area as of 06z with winds veering to the north. Then as storms move
in, winds to back to the west a bit. Kept predominant MVFR
thunderstorm mention through 09z Monday, then just went showers
with vicinity thunder mention til 13z Monday. Otherwise, west to
northwest winds to prevail through forecast period, picking up to
near 15 kts by 20z, before diminishing towards sunset.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 7, 3:31 PM CDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CDT SUN JUN 7 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
331 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY. SOME OF THE STORMS THROUGH THIS EVENING
COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY
THREATS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE
REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE
AREA ON MONDAY MORNING AND BE LIMITED TO SOME AREAS OF SOUTHERN
ILLINOIS AND SOUTHEAST MISSOURI ON MONDAY AFTERNOON.

THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY NIGHT THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING...ESPECIALLY FOR AREAS
IN NORTHEAST MISSOURI AND WEST-CENTRAL ILLINOIS.

TES

In the hours before

Local storm report, Jun 8, 1:34 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
134 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 AM     FLASH FLOOD      ST. ELMO                39.02N  88.85W
06/08/2015                   FAYETTE            IL   LAW ENFORCEMENT

            WATER OVER ROADS IN THE AREA.

&&

TRUETT
Local storm report, Jun 8, 1:38 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
138 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     FLASH FLOOD      HALLSVILLE              39.12N  92.22W
06/08/2015                   BOONE              MO   EMERGENCY MNGR

            FLOODING ALONG HIGHWAY B. WATER FLOWING FAST ENOUGH TO
            ALMOST TAKE VEHICLES OFF THE ROADWAY.

&&

TRUETT
Local storm report, Jun 8, 1:53 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     HEAVY RAIN       SANTA FE                39.37N  91.83W
06/08/2015  M2.54 INCH       MONROE             MO   OTHER FEDERAL

            RAINFALL SINCE 11 PM.

0151 AM     HEAVY RAIN       RAMSEY                  39.14N  89.11W
06/08/2015  M2.82 INCH       FAYETTE            IL   OTHER FEDERAL

            RAINFALL SINCE 11 PM.

&&

TRUETT
Local storm report, Jun 8, 2:03 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
203 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     HEAVY RAIN       GREENVILLE              38.89N  89.40W
06/08/2015  M2.50 INCH       BOND               IL   PUBLIC

&&

TRUETT
Local storm report, Jun 8, 2:39 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
239 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLOOD            MEXICO                  39.17N  91.87W
06/08/2015                   AUDRAIN            MO   LAW ENFORCEMENT

            STANDING WATER ON STREETS IN MEXICO AND ON HIGHWAY 54
            IN THE MEXICO AREA. SEVERAL VEHICLES STALLED DUE TO THE
            HIGH WATER AND HAD TO BE TOWED.

&&

TRUETT
Local storm report, Jun 8, 2:49 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
249 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      GREENVILLE              38.89N  89.40W
06/08/2015                   BOND               IL   LAW ENFORCEMENT

            STREET FLOODING REPORTED IN SEVERAL LOCATIONS IN TOWN.
            HIGHWAY 127 HAD FAST FLOWING WATER OVER CURB DEEP.

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:01 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis29 min
Jun 7, 7:59 PM CDTAreal Flood AdvisoryLSXKnox, Lewis, Marion, Shelby6 hr
Jun 7, 9:14 PM CDTAreal Flood AdvisoryLSXMonroe, Shelby6 hr
Jun 7, 9:34 PM CDTRiver Flood WarningLSXSaint Charles49 days
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe48 min
Jun 7, 10:38 PM CDTFlash Flood WarningLSXMonroe, Shelby8 hr
Jun 8, 12:38 AM CDTFlash Flood WarningLSXAudrain, Boone8 hr
Jun 8, 6:29 AM CDTAreal Flood WarningLSXMonroe, Shelby5 hr
Jun 8, 6:40 AM CDTRiver Flood WarningLSXMarion34 hr
Jun 8, 8:27 AM CDTAreal Flood WarningLSXAudrain, Boone5 hr
Jun 8, 9:09 AM CDTRiver Flood WarningLSXLincoln48 hr
Jun 8, 10:41 AM CDTAreal Flood WarningLSXShelby22 hr
Jun 8, 2:12 PM CDTSevere Thunderstorm WarningLSXLewis63 min
Jun 8, 4:42 PM CDTSevere Thunderstorm WarningLSXPike48 min
Jun 8, 5:09 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike51 min
Jun 8, 6:08 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike25 min

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.